Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 65, NWS Lincoln, IL

June 18, 2013Macon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2013, 2:06 PM CDT for Macon County, Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 2:06 PM CDT (19:06 UTC)
Expired
Jun 18, 2013, 2:45 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Macon County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 2:15 PM CDTHAIL 1.25Mount Zion, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS53 KILX 181906
SVRILX
ILC115-181945-
/O.NEW.KILX.SV.W.0065.130618T1906Z-130618T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
206 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MACON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 245 PM CDT

* AT 203 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT
  ZION...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED
           ON THE SOUTH SIDE OF DECATUR AT 203 PM.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG CREEK AROUND 220 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DECATUR AIRPORT...HERVEY CITY
AND OAKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3988 8875 3973 8882 3981 8900 3988 8896
TIME...MOT...LOC 1906Z 281DEG 11KT 3981 8890

HAIL...1.00IN
WIND...<50MPH

$$
GEELHART
2 follow-up statements
434 
WWUS53 KILX 181919
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
219 PM CDT TUE JUN 18 2013

ILC115-181945-
/O.CON.KILX.SV.W.0065.000000T0000Z-130618T1945Z/
MACON IL-
219 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MACON COUNTY UNTIL 245 PM CDT...

AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT ZION...
AND MOVING EAST AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. HALF DOLLAR SIZE HAIL WAS REPORTED
         NEAR MOUNT ZION AT 215 PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LONG CREEK AND HERVEY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3985 8877 3973 8882 3979 8896 3983 8892
TIME...MOT...LOC 1919Z 291DEG 11KT 3979 8887

HAIL...1.25IN
WIND...<50MPH

$$
GEELHART
453 
WWUS53 KILX 181941
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT TUE JUN 18 2013

ILC115-181951-
/O.EXP.KILX.SV.W.0065.000000T0000Z-130618T1945Z/
MACON IL-
241 PM CDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON COUNTY WILL
EXPIRE AT 245 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...HEAVY RAIN WILL STILL OCCUR WITH THIS 
STORM. 

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3985 8877 3973 8882 3979 8896 3983 8892
TIME...MOT...LOC 1941Z 291DEG 11KT 3977 8879

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:34 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 18, 1:34 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
134 PM CDT TUE JUN 18 2013

.DISCUSSION...
ISSUED 133 PM CDT TUE JUN 18 2013

LATEST MODEL SUITE IN REASONABLE AGREEMENT THROUGH THE FORECAST
PERIOD AS HEIGHTS BUILD AND SUMMER MOVES INTO FULL SWING.

SHORT TERM...TONIGHT THROUGH WEDNESDAY

COLD FRONT AT 18Z EXTENDS FROM NEAR MACOMB...ACROSS DECATUR...TO
NEAR TERRE HAUTE. INSTABILITY ALONG THE FRONT WILL LIKELY BE SUFFICIENT
FOR CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON AND EARLY EVENING ALONG
THE BOUNDARY WHERE CONVERGENCE AND POOLING DEW POINTS ARE
OCCURRING. HIGH PRESSURE CENTERED OVER THE UPPER GREAT LAKES IS
EXPECTED TO CONTINUE TO PUSH THE BOUNDARY SOUTHWARD THROUGH
TONIGHT. DIURNAL STABILITY COMBINED WITH DRIER AIR BEING ADVECTED
INTO ILLINOIS SHOULD END RAIN CHANCES BY MIDNIGHT.

WEDNESDAY SHOULD BE DRY AS HIGH PRESSURE DOMINATES. TEMPERATURES
SHOULD BE COOLER THAN NORMAL.  THAT WILL CHANGE AS THE WEEK GOES ON.

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

STRONG UPPER LOW IN THE NORTHEAST PACIFIC IS EXPECTED TO MAKE
LANDFALL ACROSS THE NORTHWEST IN THE NEXT 24 HOURS. AS THIS
FEATURE PUSHES EAST...RIDGE SHOULD BUILD AHEAD OF IT. MODELS ARE
CONSISTENT IN DEVELOPING RISING HEIGHTS ACROSS THE MISSISSIPPI
VALLEY WITH RISES OF 160 METERS AT 500MB BETWEEN NOW AND FRIDAY
EVENING. TEMPERATURES SHOULD RESPOND BY MOVING ABOVE NORMAL FOR
THE LATE JUNE. LOW-LEVEL FLOW SHOULD ALSO COME AROUND TO SOUTH-
SOUTHWEST BY FRIDAY ALLOWING DEW POINTS TO CLIMB. COMBINATION OF
HUMIDITY AND TEMPS SHOULD BRING HEAT INDEX VALUES BETWEEN 95 AND
102 ACROSS THE AREA FOR THE WEEKEND AND INTO EARLY NEXT WEEK.

BIGGEST DIFFERENCE BETWEEN THE MAJOR MODELS IS WHETHER RIDGING
WILL BE SUFFICIENT TO KEEP PRECIP TO OUR NORTH. 00Z ECMWF/12Z NAM
ARE WEAKEST AND DEVELOP A PATTERN THAT IS MOST CONDUCIVE TO
DIURNAL CONVECTION. 12Z GFS/GEM IS STRONGER WITH RIDGE AND SUGGEST
THAT ANY ACTIVITY SHOULD REMAIN ISOLATED AT LEAST THROUGH THE WEEKEND.

MODELS IN GOOD AGREEMENT IN REDEVELOPING THE UPPER RIDGE BACK OVER
THE SOUTHERN ROCKIES BY NEXT TUESDAY WHICH WILL DEVELOP A LITTLE
MORE IN THE WAY OF FLOW ACROSS ILLINOIS AND HIGHER RAIN CHANCES.
THIS TRANSITION MAY BE A LITTLE FAST AND WILL KEEP TUESDAY DOWN TO
SLIGHT CHC FOR NOW BUT LATER SHIFTS WILL HAVE TO WATCH CAREFULLY
FOR MODEL TRENDS.

BARKER
&&

.AVIATION...
ISSUED 1218 PM CDT TUE JUN 18 2013

MAIN CONCERN FOR THIS TAF SET IS TIMING OF CONVECTION THIS
AFTERNOON. SEVERAL HIGH-RESOLUTION MODELS POINTING TO SCATTERED
STORM DEVELOPMENT IN CENTRAL ILLINOIS BEGINNING AROUND 19-20Z AND
MOST NUMEROUS DURING THE MID TO LATE AFTERNOON HOURS. HAVE KEPT
VCTS WORDING AT ALL TAF SITES FOR THIS AFTERNOON...BUT HAVE
FOCUSED ON THE KSPI-KDEC-KCMI CORRIDOR BY ADDING TEMPO PERIODS OF
TSRA AND VARIABLE/GUSTY WINDS WITH THE STORMS...AS THIS AREA IS
NEAR A FRONTAL BOUNDARY. SHOULD SEE THE CONVECTION FADE OUT WITH
SUNSET. DRIER NORTHEAST FLOW WILL CLEAR OUT MUCH OF THE AREA
OVERNIGHT. HAVE HELD OFF ON ANY OVERNIGHT MVFR FOG CONDITIONS...
BUT ANY AREAS THAT GET EXCESSIVE RAINFALL DURING THE DAY MAY SEE
SOME DEVELOP ALTHOUGH CONFIDENCE IS NOT HIGH AT THE MOMENT.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 18, 11:25 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1125 AM CDT TUE JUN 18 2013

ILZ027>031-036>038-191100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1125 AM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON
HOURS. SOME OF THE STORMS EAST OF THE ILLINOIS RIVER COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. STRONG STORMS ARE
ALSO POSSIBLE WEST OF THE RIVER...BUT THE THREAT OF ORGANIZED
SEVERE STORMS IN THAT AREA IS LOW.

LINGERING FLOODING ON THE ILLINOIS RIVER NEAR PEORIA IS EXPECTED
TO SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED EAST OF THE ILLINOIS RIVER THIS
AFTERNOON.

ILZ040-041-047>050-191100-
CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
1125 AM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON UNTIL SUNSET.
A FEW THUNDERSTORMS COULD BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO
CONTINUE FOR SEVERAL MORE DAYS...ALTHOUGH RIVER STAGES WILL SLOWLY
FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING...MAINLY FROM 1 PM TO 8 PM.

ILZ042>046-051>057-061-191100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
1125 AM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON UNTIL SUNSET.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS...WITH DAMAGING
WIND GUSTS...LARGE HAIL...HEAVY RAINS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 1 PM AND 8 PM TODAY.

ILZ062-063-066>068-071>073-191100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1125 AM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE
EVENING. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS...WITH
DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINS AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING IS EXPECTED ALONG THE WABASH RIVER UPSTREAM OF VINCENNES
THROUGH MUCH OF THE WORK WEEK...SUBSIDING ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 7 PM TODAY.

GEELHART

In the hours before

Local storm report, Jun 18, 8:18 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
818 AM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
06/18/2013  M1.46 INCH       LAWRENCE           IL   ASOS

            24-HOUR RAINFALL

&&

LAUFENBERG
Local storm report, Jun 18, 8:34 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
06/18/2013  M1.17 INCH       RICHLAND           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

&&

LAUFENBERG
Special weather statement, Jun 18, 1:41 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
141 PM CDT TUE JUN 18 2013

ILZ053-181930-
MACON-
141 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACON COUNTY UNTIL 230 PM
CDT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORSYTH...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. A STORM SPOTTER REPORTED DIME SIZE HAIL IN FORSYTH AT 140 PM.

LOCATIONS IMPACTED INCLUDE...
  DECATUR...
  OREANA...
  LONG CREEK...
  OAKLEY...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3997 8876 3975 8878 3982 8901 3994 8900
TIME...MOT...LOC 1841Z 277DEG 7KT 3988 8891

GEELHART
Local storm report, Jun 18, 1:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             FORSYTH                 39.92N 88.96W
06/18/2013  E0.75 INCH       MACON              IL   TRAINED SPOTTER

            DIME SIZE HAIL

&&

GEELHART
Local storm report, Jun 18, 2:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
205 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             DECATUR                 39.85N 88.93W
06/18/2013  M1.00 INCH       MACON              IL   TRAINED SPOTTER

            APPROXIMATELY 1 MILE SOUTH OF TV STATION WAND.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:41 PM CDTSpecial Weather StatementILXMacon49 min
Jun 18, 2:24 PM CDTSpecial Weather StatementILXColes36 min
Jun 18, 2:55 PM CDTSpecial Weather StatementILXMacon35 min
Jun 18, 3:00 PM CDTSpecial Weather StatementILXClark45 min
Jun 18, 3:11 PM CDTAreal Flood AdvisoryILXClark, Cumberland3 hr
Jun 18, 3:22 PM CDTFlash Flood WarningILXMoultrie, Shelby4 hr
Jun 18, 3:55 PM CDTSpecial Weather StatementILXPiatt35 min
Jun 18, 4:08 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence52 min
Jun 18, 4:32 PM CDTSevere Thunderstorm WarningILXLawrence43 min
Jun 18, 5:49 PM CDTSpecial Weather StatementILXMoultrie26 min
Jun 18, 5:55 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.